J. Lubliner, "On the existence of equations of evolution", International Journal of Mathematics and Mathematical Sciences, vol. 7, Article ID 196734, 3 pages, 1984. https://doi.org/10.1155/S0161171284000430
On the existence of equations of evolution
A time-independent, non-autonomous non-linear system governed by a principle of determinism (the state at a given time is determined by the initial state and by the control history during the intervening closed interval) is shown to obey a generalized evolution equation (1.2), where is such that the state is continuously differentiabie with respect to time whenever the control is of class .
Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.